| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asexf104 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "broken port-a cath on friday.He receives 5 days of arsenic and hl's for home.On friday ( day 5) he started to leak." additional information received (b)(6) 2021.What type of catheter securement was utilized? "pac 19 g 3/4 inc" was there any patient harm reported? "unknown - ?? amount of lost medication".What they¿re being treated for: "cancer"."other relevant history: 'this happened last cycle - last day of arsenic.".